MathSciNet Relay Station
MathSciNet bibliographic data
MR271970 (42 #6851) 57.20 (53.00)
Little, John A. On singularities of submanifolds of higher dimensional Euclidean spaces. Ann. Mat. Pura Appl. (4) 83 1969 261–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement